Alert archive / Virginia / Beach Hazards Statements in 2013
Beach Hazards Statement 1, NWS Wakefield, VA
NWS Wakefield, VA issued this beach hazards statement at Jun 6, 2013, 6:25 PM EDT for Accomack County, Northampton County, Virginia; Worcester County, Maryland. It took effect at Jun 7, 2013, 8:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2013, 6:25 PM EDT (22:25 UTC)
- In effect from
- Jun 7, 2013, 8:00 AM EDT
- Expired
- Jun 7, 2013, 8:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Wakefield, VA
Counties Worcester County, MD, Accomack County, VA, Northampton County, VA
The radar
The Dover AFB radar (KDOX), 120 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.4 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
635 WHUS41 KAKQ 062225 CFWAKQ COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 625 PM EDT THU JUN 6 2013 MDZ025-VAZ099-100-070630- /O.NEW.KAKQ.BH.S.0001.130607T1200Z-130608T0000Z/ MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- 625 PM EDT THU JUN 6 2013 ...BEACH HAZARDS STATEMENT IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... ...HIGH RIP CURRENT RISK IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A BEACH HAZARDS STATEMENT FOR HIGH RIP CURRENT RISK...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. * HAZARDS...HIGH RIP CURRENT RISK. * TIMING...FRIDAY AND FRIDAY EVENING. * WAVES AND SURF...5 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP CURRENTS...LONGSHORE CURRENTS...LARGE BREAKING WAVES AND OTHER HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$
3 follow-up statements
263 WHUS41 KAKQ 070623 CFWAKQ COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 223 AM EDT FRI JUN 7 2013 MDZ025-VAZ099-100-071430- /O.CON.KAKQ.BH.S.0001.130607T1200Z-130608T0000Z/ MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- 223 AM EDT FRI JUN 7 2013 ...HIGH RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... * HAZARDS...HIGH RIP CURRENT RISK. * TIMING...TODAY AND TONIGHT. * WAVES AND SURF...5 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP CURRENTS...LONGSHORE CURRENTS...LARGE BREAKING WAVES AND OTHER HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$
793 WHUS41 KAKQ 071936 CFWAKQ COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 336 PM EDT FRI JUN 7 2013 VAZ099-080345- /O.NEW.KAKQ.CF.Y.0015.130608T0300Z-130608T1000Z/ /O.CON.KAKQ.BH.S.0001.000000T0000Z-130608T0000Z/ ACCOMACK- 336 PM EDT FRI JUN 7 2013 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT SATURDAY. * LOCATION...MINOR COASTAL FLOODING IS POSSIBLE FOR LOCATIONS ALONG THE CHESAPEAKE BAY INCLUDING SAXIS AND TANGIER ISLAND. THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE COAST. * HAZARDS...MINOR FLOODING ALONG THE BAY AND HIGH RIP CURRENT RISK ALONG THE COAST. * TIMING...MINOR COASTAL FLOODING WILL BE POSSIBLE AROUND THE TIME OF HIGH TIDE LATE TONIGHT INTO EARLY SATURDAY MORNING. HIGH TIDE AT TANGIER ISLAND AND SAXIS WILL OCCUR AROUND 1230 AM. * IMPACTS...MINOR FLOODING WILL RESULT IN FLOODING OF LOW LYING AREAS JUST ABOVE SEA LEVEL ALONG THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS...TIDES... AND/OR WAVE ACTION WILL COMBINE TO GENERATE FLOODING OF PRONE LOW AREAS ALONG THE SHORE. && $$ MDZ021>023-080345- /O.NEW.KAKQ.CF.Y.0015.130608T0300Z-130608T1000Z/ DORCHESTER-WICOMICO-SOMERSET- 336 PM EDT FRI JUN 7 2013 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT SATURDAY. * LOCATION...MINOR COASTAL FLOODING IS POSSIBLE FOR LOCATIONS ALONG THE CHESAPEAKE BAY INCLUDING BISHOPS HEAD...CRISFIELD...SMITH ISLAND AND CAMBRIDGE. * TIMING...MINOR COASTAL FLOODING WILL BE POSSIBLE AROUND THE TIME OF HIGH TIDE LATE TONIGHT INTO EARLY SATURDAY MORNING. HIGH TIDE WILL OCCUR AT SMITH ISLAND AROUND MIDNIGHT. HIGH TIDE AT CRISFIELD AND BISHOPS HEAD WILL OCCUR BETWEEN 1230 AM AND 100 AM. HIGH TIDE AT CAMBRIDGE WILL OCCUR 500 AM SATURDAY MORNING. * IMPACTS...MINOR FLOODING WILL RESULT IN FLOODING OF LOW LYING AREAS JUST ABOVE SEA LEVEL ALONG THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS...TIDES... AND/OR WAVE ACTION WILL COMBINE TO GENERATE FLOODING OF PRONE LOW AREAS ALONG THE SHORE. && $$ MDZ025-VAZ100-080000- /O.CON.KAKQ.BH.S.0001.000000T0000Z-130608T0000Z/ MARYLAND BEACHES-NORTHAMPTON VA- 336 PM EDT FRI JUN 7 2013 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HAZARDS...HIGH RIP CURRENT RISK. * TIMING...TODAY AND TONIGHT. * WAVES AND SURF...5 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP CURRENTS...LONGSHORE CURRENTS...LARGE BREAKING WAVES AND OTHER HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$
871 WHUS41 KAKQ 080022 CFWAKQ COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 822 PM EDT FRI JUN 7 2013 VAZ099-081000- /O.EXP.KAKQ.BH.S.0001.000000T0000Z-130608T0000Z/ /O.CON.KAKQ.CF.Y.0015.130608T0300Z-130608T1000Z/ ACCOMACK- 822 PM EDT FRI JUN 7 2013 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... ...BEACH HAZARDS STATEMENT HAS EXPIRED... THE BEACH HAZARDS STATEMENT FOR HIGH RIP CURRENT RISK HAS EXPIRED. * LOCATION...MINOR COASTAL FLOODING IS POSSIBLE FOR LOCATIONS ALONG THE CHESAPEAKE BAY INCLUDING SAXIS AND TANGIER ISLAND. * TIMING...MINOR COASTAL FLOODING WILL BE POSSIBLE AROUND THE TIME OF HIGH TIDE LATE TONIGHT INTO EARLY SATURDAY MORNING. HIGH TIDE AT TANGIER ISLAND AND SAXIS WILL OCCUR AROUND 1230 AM. * IMPACTS...MINOR FLOODING WILL RESULT IN FLOODING OF LOW LYING AREAS JUST ABOVE SEA LEVEL ALONG THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS...TIDES... AND/OR WAVE ACTION WILL COMBINE TO GENERATE FLOODING OF PRONE LOW AREAS ALONG THE SHORE. && $$ MDZ025-VAZ100-080130- /O.EXP.KAKQ.BH.S.0001.000000T0000Z-130608T0000Z/ MARYLAND BEACHES-NORTHAMPTON VA- 822 PM EDT FRI JUN 7 2013 ...BEACH HAZARDS STATEMENT HAS EXPIRED... THE BEACH HAZARDS STATEMENT FOR HIGH RIP CURRENT RISK HAS EXPIRED. $$ MDZ021>023-081000- /O.CON.KAKQ.CF.Y.0015.130608T0300Z-130608T1000Z/ DORCHESTER-WICOMICO-SOMERSET- 822 PM EDT FRI JUN 7 2013 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * LOCATION...MINOR COASTAL FLOODING IS POSSIBLE FOR LOCATIONS ALONG THE CHESAPEAKE BAY INCLUDING BISHOPS HEAD...CRISFIELD... SMITH ISLAND AND CAMBRIDGE. * TIMING...MINOR COASTAL FLOODING WILL BE POSSIBLE AROUND THE TIME OF HIGH TIDE LATE TONIGHT INTO EARLY SATURDAY MORNING. HIGH TIDE WILL OCCUR AT SMITH ISLAND AROUND MIDNIGHT. HIGH TIDE AT CRISFIELD AND BISHOPS HEAD WILL OCCUR BETWEEN 1230 AM AND 100 AM. HIGH TIDE AT CAMBRIDGE WILL OCCUR 500 AM SATURDAY MORNING. * IMPACTS...MINOR FLOODING WILL RESULT IN FLOODING OF LOW LYING AREAS JUST ABOVE SEA LEVEL ALONG THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS...TIDES... AND/OR WAVE ACTION WILL COMBINE TO GENERATE FLOODING OF PRONE LOW AREAS ALONG THE SHORE. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this beach hazards statement went out at Jun 6, 5:04 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 6, 5:04 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
504 PM EDT THU JUN 6 2013
.SYNOPSIS...
A WARM FRONT WILL MOVE NORTHWARD THROUGH THE MID ATLANTIC STATES
OVERNIGHT AND SATURDAY MORNING. TROPICAL SYSTEM ANDREA WILL MOVE
NORTHEAST NEAR THE COASTLINE AND THROUGH EASTERN VIRGINIA LATE
FRIDAY. HIGH PRESSURE BUILDS OVER THE AREA DURING THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
WITH COORDINATION OF SURROUNDING OFFICES AND AN INCREASE IN QPF
FORECASTS FOR THE ENTIRE AREA...A FLOOD WATCH HAS BEEN ISSUED WITH
THE 4 PM FORECAST PACKAGE. THE WATCH BEGINS AT 6 AM FRIDAY AND RUNS
INTO FRIDAY EVENING. EXPECT QPF OF 2 TO 3 AND A HALF INCHES FOR THE
ENTIRE EVENT...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE. SOME AREA
RIVERS COULD GO INTO FLOOD BY THIS WEEKEND.
SOUTHEAST LOW LEVEL FLOW BETWEEN HIGH PRESSURE OFF NEW ENGLAND AND
LOW PRESSURE SYSTEMS TO THE WEST AND SOUTH WILL INCREASE MOISTURE
ACROSS THE CWA OVERNIGHT. UPPER LEVEL TROUGH OVER THE MISSISSIPPI
VALLEY WILL MOVE SLOWLY TO THE EAST...STEERING TROPICAL STORM ANDREA
UP THE EASTERN SEABOARD.
THE MAIN PCPN AREA ASSOCIATED WITH ANDREA WILL REMAIN TO OUR SOUTH
OVERNIGHT. WARM ADVECTION PCPN THAT HAS BEEN TO THE WEST OF THE AREA
WILL CONTINUE TO MOVE N/NE. BANDS OF SHOWERS OVER THE CAROLINAS WILL
SPREAD NORTHWARD...KEEPING AT LEAST A CHANCE FOR PCPN ACROSS THE
AREA OVERNIGHT. THE PCPN FROM ANDREA REACHES THE INLAND PORTIONS OF
THE VA/NC BORDER AFT 09Z.
LOW TEMPERATURES FRIDAY MORNING WILL BE MILD...AVERAGING IN THE
UPR 60S.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
FOLLOWING HPC GUIDANCE...ANDREA CONTINUES TO TRACK ON A FORECAST
OVER THE HAMPTON ROADS AROUND 00Z SATURDAY EVENING. THE MAIN IMPACT
FROM ANDREA WILL BE HEAVY RAINFALL. HIGHEST WINDS WILL OCCUR OVER
THE MARINE AREA. WIND GUSTS OVER LAND WILL BE OF MINIMAL TROPICAL
STORM STRENGTH IN THE TIDEWATER AND NORTH NORTH CAROLINA AREA
WHERE TROPICAL STORM WARNINGS ARE IN EFFECT.
HEAVIEST PCPN WILL OCCUR SATURDAY AND AS MENTIONED IN THE NEAR TERM
DISCUSSION...A FLOOD WATCH HAS BEEN ISSUED FOR OUR ENTIRE CWA.
BANDS OF HEAVIER PCPN MAY PRODUCE LOCAL STREAM FLOODING AND URBAN
FLOODING AND RIVER FLOODING IS ALSO POSSIBLE.
PCPN WILL DIMINISH FROM SW TO NE FRIDAY EVENING AS ANDREA INCREASES
FORWARD SPEED UP THE COAST AS THE UPPER TROUGH TO OUR WEST PRESSES
INTO THE EASTERN STATES.
ALTHOUGH HIGH PRESSURE WILL BUILD INTO THE REGION FOLLOWING
ANDREA...A WEAK FRONTAL SYSTEM WILL LINGER. SATURDAY AND SUNDAY
SHOULD FEATURE WARM AND MODERATELY HUMID CONDITIONS WITH MAINLY
DIURNAL CONVECTION. HAVE POPS 30-40 PERCENT ON SATURDAY AND 20-30
PERCENT ON SUNDAY.
A BLEND OF GUIDANCE HAD ONLY MINOR EFFECT ON TEMPERATURE FORECASTS.
HAVE HIGHS IN THE UPR 70S TO AROUND 80 DEGREES FRIDAY AND IN THE MID
TO UPR 80S SATURDAY AND SUNDAY. LOW TEMPERATURES WILL BE WARMER THAN
RECENT NIGHTS AND RANGE FROM 65 TO 70.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MID/UPPER LEVEL SW FLOW WILL PREVAIL IN THE WAKE OF THE DEPARTING
TROPICAL LOW DURING THE EARLY AND MIDDLE PORTION OF NEXT WEEK...WITH
A TROUGH OVER THE MIDWEST AND A RIDGE OVER THE WESTERN ATLANTIC. A
LINGERING SURFACE TROUGH AND A SERIES OF WEAK MID/UPPER SYSTEMS WILL
PROVIDE A FOCUS FOR THE POTENTIAL OF AFTERNOON/EVENING SHOWERS AND
THUNDERSTORMS. HIGHS EARLY IN THE WEEK SHOULD BE IN THE UPPER 80S TO
LOW 90S...BEFORE TRENDING TOWARD THE MID/UPPER 80S BY MIDWEEK. LOWS
SHOULD GENERALLY BE 65-70.
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
THE CENTER OF TROPICAL STORM ANDREA WILL MOVE ONSHORE FLORIDA THIS
AFTN/EVENING AND THE STORM WILL BEGIN TO MOVE RAPIDLY NE TOWARDS
VIRGINIA. THE STORM IS EXPECTED TO MOVE EAST OF HAMPTON ROADS BY
FRI EVENING THEN CONT MOVG NE TO OFF THE COAST OF NEW ENGLAND BY
SAT MORNING. PERIODS OF LIGHT SHRAS ARE PSBL THRU THE AFTN/EVENING
BEFORE MORE STEADY AND HEAVIER RAINS MOVE INTO THE REGION TONIGHT
AHEAD OF ANDREA. GENERALLY VFR CONDS EXPECTED THRU ABOUT 8 PM THIS
EVENING BEFORE MVFR CONDS MOVE IN AS RAIN INCREASES. EXPECT CIGS
TO BECOME MOSTLY IFR AROUND MIDNIGHT OR SHORTLY AFTER. RAIN AND
MVFR/IFR CONDS EXPECTED THRU THE DAY ON FRI WITH GRADUAL
IMPROVEMENT DURING THE EARLY EVENING FOR MAINLAND VIRGINIA...AND
BY MIDNIGHT FOR EASTERN SHORE MD/VA. RAIN COULD BE HEAVY AT TIMES
ESP FOR HAMPTON ROADS AND EASTERN SHORE. WINDS EXPECTED TO BE
MOSTLY SE 15 TO 20 KT FOR INLAND AREAS AND GUSTS TO 25-30 KT OR
GREATER ALONG COASTAL AREAS.
SUMMER LIKE REGIME SATURDAY AND SUNDAY...WITH ISOLD/SCTD DIURNAL
SHWRS/TSTMS POSSIBLE.
&&
.MARINE...
PERSISTENT ONSHORE FLOW WILL CONTINUE OVERNIGHT WITH AN INVERTED
TROUGH TO THE WEST ALONG WITH TS ANDREA APPROACHING FROM THE SOUTH.
THE TROPICAL SYSTEM IS EXPECTED TO TRACK UP THE SE COAST OVERNIGHT
AND FRIDAY MORNING BEFORE CROSSING THE LOWER MID ATLANTIC FRIDAY
AFTERNOON AND EVENING. THE STRONGEST WIND FIELD WILL REMAIN EAST OF
THE SYSTEM CLIPPING THE COAST. THE THERMAL PROFILE WILL REMAIN
RATHER STABLE. HOWEVER...RATHER STRONG PRESSURE FALLS ARE EXPECTED
IMMEDIATELY AHEAD OF THE SYSTEM FRIDAY AFTERNOON/EVENING AND THIS
SHOULD DRIVE A RATHER STRONG WIND (ESPECIALLY OVER THE OCEAN). SEAS
WILL QUICKLY INCREASE TO 7-11FT LATE FRIDAY AFTERNOON AND EVENING
AND SLOWLY SUBSIDE THROUGH SATURDAY.
THE LOWER BAY/SOUND/JAMES/SRN OCEAN ZONES REMAIN UNDER A TS WARNING.
OTHER LOCATIONS WILL BE HANDLED WITH NON-TROPICAL HEADLINES AS THE
SYSTEM WILL UNDERGO AN EXTRATROPICAL TRANSITION. THE STRONGEST WIND
POTENTIAL WILL BE OVER THE OCEAN HENCE A GALE WARNING HAS BEEN
ISSUED FROM CAPE CHARLES TO FENWICK ISLAND (WITH A RAMP-UP SCA FOR
SEAS). THE WIND SHOULD REMAIN SUB-GALE OVER THE MIDDLE BAY AND
YORK/RAPPAHANNOCK RIVES SO AN SCA HAS BEEN ISSUED THROUGH LATE
FRIDAY NIGHT.
THE WIND SHOULD DIMINISH QUICKLY LATE FRIDAY NIGHT AS THE TROPICAL
LOW ACCELERATES TO THE NORTHEAST. A SW WIND AOB 10-15KT SHOULD
PERSIST THROUGH THE WEEKEND INTO EARLY NEXT WEEK.
&&
.HYDROLOGY...
HEAVY RAINFALL ON FRIDAY MAY CAUSE SIGNIFICANT RISES IN AREA
RIVERS BY THIS WEEKEND. NO FLOOD WARNINGS ARE IN EFFECT AT THIS TIME.
&&
.TIDES/COASTAL FLOODING...
EXTRATOPICAL GUIDANCE REMAINS SLOW TO PICK UP ON ANY SURGE RELATED
TO TS ANDREA. AT THIS TIME THE BEST ESTIMATE IS FOR TIDAL
ANOMALIES AROUND 0.5-1.0 FT ABOVE NORMAL AS THE SYSTEM WILL BE
QUICK MOVING. WATER LEVELS SHOULD GENERALLY REMAIN BELOW MINOR
FLOODING THRESHOLDS. ONE AREA TO MORE CLOSELY MONITOR WOULD BE THE
BAY SIDE OF THE LOWER MD EASTERN SHORE WHERE WATER LEVELS COULD
APPROACH MINOR STAGE DURING THE LATE FRIDAY NIGHT/EARLY SATURDAY
MORNING HIGH TIDE CYCLE.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...FLOOD WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
MDZ021>025.
MODERATE RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR
MDZ025.
NC...FLOOD WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
NCZ012>017-030>032-102.
TROPICAL STORM WARNING FOR NCZ015>017-030>032-102.
MODERATE RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR
NCZ102.
VA...FLOOD WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
VAZ048-049-060>100.
TROPICAL STORM WARNING FOR VAZ091-093>098.
MODERATE RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR
VAZ098>100.
MARINE...TROPICAL STORM WARNING FOR ANZ632>634-637-638-656-658.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 4 PM EDT FRIDAY
FOR ANZ650-652-654.
GALE WARNING FROM 4 PM FRIDAY TO 1 AM EDT SATURDAY FOR ANZ650-
652-654.
SMALL CRAFT ADVISORY UNTIL 1 AM EDT SATURDAY FOR ANZ635-636.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT SATURDAY FOR ANZ630-631.
&&
SYNOPSIS...LSA
NEAR TERM...LSA
SHORT TERM...LSA
LONG TERM...AJZ
AVIATION...JEF
MARINE...AJZ
HYDROLOGY...AKQ
TIDES/COASTAL FLOODING...AKQHazardous weather outlook, Jun 6, 4:11 PM EDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 411 PM EDT THU JUN 6 2013 MDZ021>024-NCZ012>014-VAZ048-049-060>090-092-072015- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-NORTHAMPTON NC- HERTFORD-GATES-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND- HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN- CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND- RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE- SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON- 411 PM EDT THU JUN 6 2013 ...FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ015>017-030>032-VAZ091-093>097-072015- PASQUOTANK-CAMDEN-INLAND CURRITUCK-BERTIE-CHOWAN-PERQUIMANS-YORK- ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK- CHESAPEAKE- 411 PM EDT THU JUN 6 2013 ...TROPICAL STORM WARNING IN EFFECT... ...FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA...INTERIOR SOUTHEAST VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ102-VAZ098-072015- OUTER BANKS CURRITUCK-VIRGINIA BEACH- 411 PM EDT THU JUN 6 2013 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... ...FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN OUTER BANKS OF NORTH CAROLINA AND SOUTH HAMPTON ROADS VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ025-VAZ099-100-072015- MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- 411 PM EDT THU JUN 6 2013 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND AND THE EASTERN SHORE OF VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ650-652-654-072015- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- 411 PM EDT THU JUN 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EDT FRIDAY... ...GALE WARNING IN EFFECT FROM 4 PM FRIDAY TO 1 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ632>634-637-638-656-658-072015- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CURRITUCK SOUND- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE- JAMES RIVER FROM THE JAMES RIVER BRIDGE TO THE HAMPTON ROADS BRIDGE- TUNNEL- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 411 PM EDT THU JUN 6 2013 ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS...CURRITUCK SOUND AND THE EASTERN JAMES RIVER. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ635-636-072015- RAPPAHANNOCK RIVER FROM URBANNA TO WINDMILL POINT-YORK RIVER- 411 PM EDT THU JUN 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN RAPPAHANNOCK RIVER AND THE EASTERN YORK RIVER. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630-631-072015- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- 411 PM EDT THU JUN 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY AND THE LOWER CHESAPEAKE BAY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 5:18 AM EDT | Tropical Storm Warning | AKQ | City of Chesapeake, City of Virginia Beach | 42 hr |
| Jun 6, 3:55 PM EDT | Flood Watch | AKQ | Accomack, Amelia, Brunswick, Caroline, Charles City, Cumberland and 30 more | 31 hr |
| Jun 6, 3:58 PM EDT | Gale Warning | AKQ | 33 hr | |
| Jun 6, 3:58 PM EDT | Small Craft Advisory | AKQ | 57 hr |
Nearby
Beach Hazards Statements in Virginia, 2013Beach Hazards Statements in Maryland, 2013Every beach hazards statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.